# SDR COEA2019042523805

- Difficulty date: February 22, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 37,203 hours, 40,297 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: S53572104200
- Condition: Cracked
- Location: Frame 23c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 193437 NR 200082 HEAVY CHECK COE/MINOR REPAIR: FRAME 23C CROWN SHEAR TIE CRACKED. CORRECTIVE ACTION: REPLACED SHEAR TIE WITH NEW.
